# SDR C2XA09CL102

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 23,090 hours, 17,444 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521586403
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRR - FLIGHT 2775 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RT MAIN GEAR WOW PROXIMITY SWITCH HARNESS.  OPERATIONAL CHECKS WERE GOOD.
